# SDR CA960320015

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery Connectr
- Condition: Clamp Tension
- Location: Elt
- Component: Artex
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELT BATTERY CAME DUE AND WAS REPLACED WITH ARTEX MODEL #00-10-009. PLACED ON BENCH FOR TESTING AND RECERT. UNIT WAS FOUND DEAD UPON UNIT TURN ON. DISASSEMBLED UNIT AND FOUND CLAMPING TENSION ON PORTION OF CONNECTOR TO BE WEAK. CLEANED THE CONNECTOR AND BENT SLIGHTLY TO CREATE MORE TENSION TO THE CONNECTOR. ASSEMBLED UNIT AND BENCH TESTED OK. SUBMITTER STATES THAT THIS TYPE OF CONNECTOR DOES NOT GUARANTEE A GOOD CONTACT FROM BATTERY TO ELT AND RECOMMENDS A DIFFERENT TYPE.
